Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having hair loss problem. What cure should be done?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Hi Doctor,
I am having a hairloss problem from past 3-4 years and my hairline is receding continuously from front. I have very curly hairs so it not that visible from top but I have lost hairs there as well. I recently contacted dr. batras as well and they told me that my hairs are getting thing because of low testosterone and high DHT. I have been advised by another dermatologist for Androanagen and essvital. Can you please suggest me if I need some extra care. I am 24 now. Also I am having oil at my forehead all the time, no matter what I do.
Posted Mon, 29 Oct 2012 in Hair Loss
Answered by Dr. Praveen Rodrigues 15 minutes later
Hi there.
I note all your problems eg Ht with interest..minoxidil may not be a good option. If you have access to meds in the states, why dont you try & google a new minoxidil derivative with fewer side effects called nanoxidil & try this for 3-6 months.
I recomend hair transplantation now when you have a denser foliage for best results. Dont wait for too long..the longer the wait, the more the cost & number of follicles that will be needed for transplantation.
Oil at the forhead is a separate issue that may be helped with a acne soap that helps dry or remove this acnil or acnaid..remember to keep it in contact for 10 mts or so before washing off for best results.
Cheers & these are just pointers to help you. Do visit your nearest dermatologist in mumbai for prescriptions & further assistance. Glad to be of help & you may continue to take the androanagen & essvital in tandem for better results. Cheers!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor